# SDR SIMA20011426

- Difficulty date: May 22, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N708AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145205
- System (JASC): 3441 · Inertial Guidance System
- Part: Radome
- Part number: 4980100V1
- Part serial: 226
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

ORD - FLT 4237 - CREW REPORTED THAT AFTER FLYING THROUGH PRECIPITATION, WEATHER RADAR DISPLAYED ARC OF PRECIPITATION THAT WS NOT THERE.  CREW RETURNED AIRCRAFT TO ORD FOR MAINTENANCE.  MAINTENANCE REMOVED AND REPLACED THE RADOME IAW EMB MM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
